This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Since i started taking the Premium Performance MultiIvitimins from KIRKLAND COSTCO I noticed tiny red orange particles that are kind of glittery as small as grains of salt in my urine. I have no discomfort when urinating. Is this something i should be concerned about.
Multivitamins give a dark yellow to orange hue to urine because of the passage of water soluble vitamins like vit B and C.They don’t result in passing sand like particles.If you having such symptoms then the first possibility that needs to be ruled out is of kidney stones.They can be as small as sand particles and can pass through the urine.
I sincerely suggest you to get an examination done by a surgeon/urologist and investigations like urine examination and ultrasound lower abdomen done to confirm the diagnosis.
Hope it helps.Take care and pls do keep me posted.
I have had rounded grains of reddish-orange sand in my urine for over a year. It's painless and they are there in ones and threes, or dozens, hundreds at a time, about once every sixth or eighth time I urinate. The Urologist tells me they are not kidney stones, but at bladder stones, and common, but I can't find a single word about them on the internet (regarding humans). They seem to be mentioned in cats and perhaps goats, and remedied by changes in diet. The particles are always between 1/10th mm and 1.5 mm in diameter, and spherical or ovoid. The cross section shows layering, with whitish and orange rust-like colors. My urologist says they're not important and nothing to worry about. It's confusing. Why are they not mentioned anywhere on the internet, if they're so common?
Oh, and I first noticed this phenomenon after taking a lot of multivitamins (with iron, becasue I guess that bottle was intended for women). Its hard to correlate the grains with vitamins, though. Perhaps I'll experiment more.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.